Théorie des nombres
Un cadre explicite pour les polylogarithmes multiples p-adiques et les multizêtas p-adiques
[An explicit framework for p-adic multiple polylogarithms and p-adic multiple zeta values]
Comptes Rendus. Mathématique, Volume 353 (2015) no. 10, pp. 871-876.

We define an explicit framework, involving sums of series, for p-adic multiple polylogarithms twisted by Frobenius, and for p-adic multiple zeta values. This framework is made of two types of combinatorial tools: operations related to the fundamental group of P1\{0,1,}, which enable us reduce ourselves to the computation of “elementary” regularized iterated integrals, and the p-adic computation of each such elementary iterated integral. The explicit formulae that are obtained imply non-optimal bounds on the valuation of p-adic multiple zeta values. This is a summary of the paper [6].

Nous définissons un cadre explicite, faisant intervenir des sommes de séries, pour exprimer les polylogarithmes multiples p-adiques tordus par Frobenius et les multizêtas p-adiques. Ce cadre est constitué de deux types d'outils : des opérations liées au groupe fondamental de P1\{0,1,}, qui permettent de se ramener à calculer des intégrales itérées régularisées « élémentaires », et le calcul p-adique de chaque telle intégrale itérée élémentaire. Les formules explicites obtenues impliquent des bornes, non optimales, sur la valuation des multizêtas p-adiques. Il s'agit d'un résumé de l'article [6].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2015.07.007
Jarossay, David 1

1 Institut de mathématiques de Jussieu Paris Rive-gauche, Université Paris-Diderot, 4, place Jussieu, 75005 Paris, France
@article{CRMATH_2015__353_10_871_0,
     author = {Jarossay, David},
     title = {Un cadre explicite pour les polylogarithmes multiples \protect\emph{p}-adiques et les multiz\^etas \protect\emph{p}-adiques},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {871--876},
     publisher = {Elsevier},
     volume = {353},
     number = {10},
     year = {2015},
     doi = {10.1016/j.crma.2015.07.007},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2015.07.007/}
}
TY  - JOUR
AU  - Jarossay, David
TI  - Un cadre explicite pour les polylogarithmes multiples p-adiques et les multizêtas p-adiques
JO  - Comptes Rendus. Mathématique
PY  - 2015
SP  - 871
EP  - 876
VL  - 353
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2015.07.007/
DO  - 10.1016/j.crma.2015.07.007
LA  - fr
ID  - CRMATH_2015__353_10_871_0
ER  - 
%0 Journal Article
%A Jarossay, David
%T Un cadre explicite pour les polylogarithmes multiples p-adiques et les multizêtas p-adiques
%J Comptes Rendus. Mathématique
%D 2015
%P 871-876
%V 353
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2015.07.007/
%R 10.1016/j.crma.2015.07.007
%G fr
%F CRMATH_2015__353_10_871_0
Jarossay, David. Un cadre explicite pour les polylogarithmes multiples p-adiques et les multizêtas p-adiques. Comptes Rendus. Mathématique, Volume 353 (2015) no. 10, pp. 871-876. doi : 10.1016/j.crma.2015.07.007. http://www.numdam.org/articles/10.1016/j.crma.2015.07.007/

[1] Deligne, P. Le groupe fondamental de la droite projective moins trois points, Berkeley, CA, 1987 (Math. Sci. Res. Inst. Publ.), Volume vol. 16 (1989), pp. 79-297

[2] Deligne, P.; Goncharov, A.B. Groupes fondamentaux motiviques de Tate mixtes, Ann. Sci. Éc. Norm. Super., Volume 38 (2005) no. 1, pp. 1-56

[3] Drinfeld, V.G. On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal(Q¯/Q), Algebra Anal., Volume 2 (1990) no. 4, pp. 149-181

[4] Furusho, H. p-Adic multiple zeta values I – p-adic multiple polylogarithms and the p-adic KZ equation, Invent. Math., Volume 155 (2004) no. 2, pp. 253-286

[5] Furusho, H. p-Adic multiple zeta values II – Tannakian interpretations, Amer. J. Math., Volume 129 (2007) no. 4, pp. 1105-1144

[6] Jarossay, D. p-Adic multiple zeta values and multiple harmonic sums – I: p-adic multiple polylogarithms as explicit functions, prépublication | arXiv

[7] Jarossay, D. p-Adic multiple zeta values and multiple harmonic sums – II: p-adic decompositions of multiple harmonic sums, prépublication | arXiv

[8] Mahler, K. An interpolation series for continuous functions of a p-adic variable, J. Reine Angew. Math., Volume 199 (1958), pp. 23-34

[9] Unver, S. p-Adic multi-zeta values, J. Number Theory, Volume 108 (2004), pp. 111-156

Cited by Sources: